# SDR MWEA001119

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 59101417
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE ON FORWARD CARGO DOOR LOWER AFT CORNER.  FABRICATED AND INSTALLED DOUBLER REPAIR.
